Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287138] of Ingrid Daubechies

Papers Published

  1. Cohen, A; Daubechies, I; Vial, P, Wavelets on the interval and fast wavelet transforms, Applied and Computational Harmonic Analysis, vol. 1 no. 1 (1993), pp. 54-81 [doi]
    (last updated on 2017/12/18)

    Abstract:
    We discuss several constructions of orthonormal wavelet bases on the interval, and we introduce a new construction that avoids some of the disadvantages of earlier constructions.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320